Bell’s palsy face still saggy

In response.

It is important to know the exact cause of the Bell’s palsy even though The Merck Manual of Medical Information says the causes are unknown.

Did one take a combination of prescription medications for high blood pressure and diabetes over a long period of time, say, at least two years on a daily basis?

Did the doctor administer any kind of cortisone shots? Did one take any kind of corticosteroids for a skin condition? Did one take prescription strength muscle relaxants? All of these will permanently destroy the muscles’ ability to recover. The muscles will lose elasticity permanently. The muscles collapse and they are no longer able to recover.

Have the facial nerves been permanently damaged by a CVA or a cerebrovascular stroke or hemorrhage?

Advertisements

About masterchensays

Victor Chen, herbalist, alternative healthcare lecturer, Chinese affairs analyst, retired journalist
This entry was posted in Uncategorized. Bookmark the permalink.